Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have nose itching, nose blockage or congestion, sneezing and watery eye. Given montair. Suggest medicine?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
I am 38 years old and suffering from Nose itching, nose blockage or congesation, sneezing, nose running from last 2 years. I also have frequent cough
and wheezing sound Addition to this some time also ear and throat itching and watery eye and itching. also If I contacted with some strong perfume, body spray etc then started nose itching and sneezing. The morning time is bit uncomfortable. Nose blockage is whole day most of the time. . I used to take Certrizine. I have consulted ENT specialist and he given Montair FX (an anti histamine tablet) and nasal spray. That works well .But this is for short term solution. He also advised that there is no medicine for this allergy in allopathy to cure permanently.
Even I have doubt whether it is Asthma or not. My doctor say it is allergic rihnitis not asthma. But due to persistent cough I have this doubt.
How to confirm
Even I wanted to know side effects of long term use of Montair -FX.
Could you please suggest any inhaler and Nasal Spray.
Posted Fri, 9 Aug 2013 in Asthma and Allergy
Answered by Dr. Akhilesh Dubey 39 minutes later
Thanks for sharing your concerns,

I have gone through available details; you are definitely having allergic Rhinitis as diagnosed by ENT surgeon. Anti allergy medicines do improve your symptoms which also point towards Rhinitis.

You have wheezing which is due to narrowing of airways; apart from persistent cough do you have shortness of breath and seasonal variation.

Bronchial asthma can be confirmed by clinical examination during attack (Wheezing) and getting Lung Function Tests (Spirometry) and response to bronchodilator drugs.

Montair Fx contains montelukast and Fexofenadine which is anti allergic and preventive drug.

Common side effects include Dizziness, fatigue, fever; rash, abdominal pain, hepatitis, headache, dizziness, drowsiness, nausea, dyspepsia, other side effects are rare

Tests like complete blood count, serum IGE level, Liver functions, Kidney functions and an x XXXXXXX chest. I would suggest consulting a Chest Physician (Pulmonologist)

Hope I am able to address all your concerns, if you have any doubt please ask me I will be happy to help you.

Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor